RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 3(189), Pages 217–218 (Mi umn3739)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behavior of the eigenvalues of pseudodifferential operators, and invariant tori

A. D. Krakhnov


Full text: PDF file (239 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 18.02.1975

Citation: A. D. Krakhnov, “Asymptotic behavior of the eigenvalues of pseudodifferential operators, and invariant tori”, Uspekhi Mat. Nauk, 31:3(189) (1976), 217–218

Citation in format AMSBIB
\Bibitem{Kra76}
\by A.~D.~Krakhnov
\paper Asymptotic behavior of the eigenvalues of pseudodifferential operators, and invariant tori
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 3(189)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn3739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420745}
\zmath{https://zbmath.org/?q=an:0332.35059}


Linking options:
  • http://mi.mathnet.ru/eng/umn3739
  • http://mi.mathnet.ru/eng/umn/v31/i3/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical asymptotic behaviors for discrete models of electron-phonon interaction: Maslov's method and the adiabatic approximation”, Theoret. and Math. Phys., 57:1 (1983), 993–1001  mathnet  crossref  mathscinet  isi
    2. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Belov, S. Yu. Dobrokhotov, “Semiclassical maslov asymptotics with complex phases. I. General approach”, Theoret. and Math. Phys., 92:2 (1992), 843–868  mathnet  crossref  mathscinet  isi
    4. S. E. Roganova, “Moduli Spaces of Maslov Complex Germs”, Math. Notes, 71:5 (2002), 684–691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. Yu. Dobrokhotov, M. Rouleux, “The Semiclassical Maupertuis–Jacobi Correspondence and Applications to Linear Water Waves Theory”, Math. Notes, 87:3 (2010), 430–435  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:97
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020